# SDR SWIA202158722

- Difficulty date: May 19, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 985-1015 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SEAT TRACK ON LBL9 APPROXIMATE FS 985-FS1015 CORRODED      (C-CHECK RO 6/04/2021)    REMOVED AND INSTALLED NEW LH FLOOR SEAT TRACK ON LBL9 APPROXIMATE FS 985-FS1015 REF CRJ 700 SRM 51-41-02-001-001-A01 AND CRJ700 SRM 51-23-00-001-001-A01. SEE CONTINUATION CARD FOR MORE DETAILS
